×

zbMATH — the first resource for mathematics

Duality methods for solving variational inequalities. (English) Zbl 0456.65036

MSC:
65K10 Numerical optimization and variational techniques
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
49J40 Variational inequalities
47H05 Monotone operators and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Bermúdez and C. Moreno, Application of pursuit method to optimal control problems. Appl Math. Opt. (To appear).
[2] Pazy, A., Semi-groups of nonlinear contractions in Hilbert space, () · Zbl 0228.47038
[3] Hestenes, M.R., Multiplier and gradient methods, J. opt. theory appl, 4, 303-320, (1969) · Zbl 0174.20705
[4] Powell, M.J.D., A method for the nonlinear constraints in minimization problems., () · Zbl 0194.47701
[5] Glowinski, R.; Marroco, A., Sur l’approximation par éléments finis d’ordre un, et la résolution par pénalisationdualité, d’une classe de problèmes de Dirichlet non-linéaires, 71-76, (1975), RAIRO, R2 · Zbl 0368.65053
[6] Fortin, M., Minimization of some non-differential functionals by the augmented Lagrangian method of hestenes and, Powell. appl. math. opt., 2, 3, 236-250, (1976)
[7] Ekeland, I.; Temam, R., Analyse convexe et inéquations variationnelles, (1974), Dunod Paris
[8] Duvaut, G.; Lions, J.L., LES inéquations en Méchanique et en physique, (1972), Dunod Paris · Zbl 0298.73001
[9] Glowinski, R.; Lions, J.L.; Tremolieres, R., Analyse numérique des inéquations variationnelles, (1976), Dunod Paris · Zbl 0358.65091
[10] Brezis, H., Multiplicateur de Lagrange en torsion elastoplastique, Archiv. rat. mech. anal, 49, 32-40, (1972) · Zbl 0265.35021
[11] Pazy, A., On the asymptotic behaviour of iterates of nonexpasive mappings in Hilbert space, Israel J. math., 26, 197-204, (1977) · Zbl 0343.47047
[12] Lions, P.L.; Mercier, B., Splitting algorithms for the sum of two nonlinear operators, () · Zbl 0426.65050
[13] Lions, P.L., Approximation de points fixes de contractions, C.R. acad. sci. Paris ser. A, 284, 1357-1358, (1977) · Zbl 0349.47046
[14] Gabay, D.; Mercier, B., A dual algorithm for the solution of nonlinerar variational problems via finite element approximation, Comput. math. appl., 2, 17-40, (1976) · Zbl 0352.65034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.